Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Acute hiv symptoms
Sep 16, 2007

Dear doctor Frascino, I was exposed to HIV in Bangkok six weeks ago and starting last week I had sore throat with no fever or other acute HIV symdrom related symptoms. I have started to take PEP medication in Thailand, local substitute for AZT 250 ml and original 3TC 300 ml after aprox. 37 hours which changed to COMBIVIR and Kaletra as prescribed by a local doctor after I returned home 11 days later. At this time (day 11) I had all tests done as a base line and they were all negative Antigen, PCR and Antibody. I have completed the 28 days program last week, however for three days, day 21, 22 and 23 I mixed the pills and I have taken Kaletra and 3TC instead of Kaletra and Combivir . Is the sore throat alone a symptom for acute HIV? Missing the AZT for three days could of led to virus resistance and there fore increasing the chances I have been infected?... Looking forward for your answer, Thank you!!!!

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
help for payment for procrit
Next
Will I get Less tired?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement